Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Blurred vision in left eye, numbness in upper lip and fingers, headaches. History of pinched nerves. Causes?

I am a 75 yo female. I have been having some blurred vision in my left eye, numbness in my left upper lip , numbness in three finger on my left hand and numbness in parts of my left arm. I have been having severe headaches for several months on my right side. My right neck is also sore in spots. I was diagnosed several years ago as having pinched nerves in my neck. What could be causing these sysmptoms?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

The pain, numbness of the lip, face, arm and fingers can be due to entrapment neuropathy or nerve root compression at the cervical spine region.

But headache and blurring vision may be unlikely due to this cause and it need evaluation with the Opthamologist.

You may need
1. rest
2. Physiotherapy.
3. Consultation with an orthopedician and a neurologist.
Answered: Thu, 8 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor